RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 5, Pages 793–795 (Mi mz2000)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On regularization of initial conditions of the modified Stefan problem

G. A. Omel'yanov, V. G. Danilov, E. V. Radkevich

Moscow State Institute of Electronics and Mathematics (Technical University)

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:5, 559–561

Bibliographic databases:

Received: 01.12.1994

Citation: G. A. Omel'yanov, V. G. Danilov, E. V. Radkevich, “On regularization of initial conditions of the modified Stefan problem”, Mat. Zametki, 57:5 (1995), 793–795; Math. Notes, 57:5 (1995), 559–561

Citation in format AMSBIB
\Bibitem{OmeDanRad95}
\by G.~A.~Omel'yanov, V.~G.~Danilov, E.~V.~Radkevich
\paper On~regularization of initial conditions of the modified Stefan problem
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 5
\pages 793--795
\mathnet{http://mi.mathnet.ru/mz2000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347381}
\zmath{https://zbmath.org/?q=an:0855.35136}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 5
\pages 559--561
\crossref{https://doi.org/10.1007/BF02304426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400016}


Linking options:
  • http://mi.mathnet.ru/eng/mz2000
  • http://mi.mathnet.ru/eng/mz/v57/i5/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Volosov, “A Property of the Ansatz of Hirota's Method for Quasilinear Parabolic Equations”, Math. Notes, 71:3 (2002), 339–354  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:174
    Full text:87
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020